An elliptical type of equation degenerating at the domain boundary
Doklady Akademii Nauk, Tome 115 (1957) no. 4, pp. 670-673
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_4_a9,
author = {S. A. Tersenov},
title = {An elliptical type of equation degenerating at the domain boundary},
journal = {Doklady Akademii Nauk},
pages = {670--673},
year = {1957},
volume = {115},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_4_a9/}
}
S. A. Tersenov. An elliptical type of equation degenerating at the domain boundary. Doklady Akademii Nauk, Tome 115 (1957) no. 4, pp. 670-673. http://geodesic.mathdoc.fr/item/DAN_1957_115_4_a9/